دانشگاه شهید مدنی آذربایجان

آمار

تعداد نشریات7
تعداد شماره‌ها77
تعداد مقالات707
تعداد مشاهده مقاله680,939
تعداد دریافت فایل اصل مقاله492,959
Milovanovic, Igor, Milovanovic, Emina, Matejic, Marjan, Bozkurt Altındağ, Serife Burcu. (1400). Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs. , 6(2), 259-271. doi: 10.22049/cco.2021.26987.1173
Igor Milovanovic; Emina Milovanovic; Marjan Matejic; Serife Burcu Bozkurt Altındağ. "Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs". , 6, 2, 1400, 259-271. doi: 10.22049/cco.2021.26987.1173
Milovanovic, Igor, Milovanovic, Emina, Matejic, Marjan, Bozkurt Altındağ, Serife Burcu. (1400). 'Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs', , 6(2), pp. 259-271. doi: 10.22049/cco.2021.26987.1173
Milovanovic, Igor, Milovanovic, Emina, Matejic, Marjan, Bozkurt Altındağ, Serife Burcu. Some remarks on the sum of the inverse values of the normalized signless Laplacian eigenvalues of graphs. , 1400; 6(2): 259-271. doi: 10.22049/cco.2021.26987.1173


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.